MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 10MM; PROSTHESIS, KNEE
Catalog Number 00596403010
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an articular surface would not assemble with the tibial tray despite multiple attempts.Attempts to obtain additional information have been made.However, no more information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: china.H3: customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d9, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the returned articular surface identified signs of insertion attempt/s with gouges and inserter tool marks present.The dovetail feature was flared.Medical records were not provided.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LPS-FLEX FXD MLD CD/3-4 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23767397
Report Number0001822565-2025-04424
Device Sequence Number13175912
Product Code JWH
UDI-Device Identifier00889024634787
UDI-Public(01)00889024634787(17)290224(10)66590301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596403010
Device Lot Number66590301
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2025
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown